# SDR USAA991014

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 65C80735116
- Condition: Corroded
- Location: Fuselage
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A AREA OF CORROSION LEFT SERVICE DOOR Z-ANGLE INNER CHORD OF CREASE BEAM.  CORROSION LEVEL 2, CORROSION TASK NR C53-202-01.  REPLACED WITH IDENTICAL PART PER SRM 51-10-02.  (M)
